# SDR CALA2014063091376

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 85,113 hours, 24,463 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP & LEAD IN CABLE DAMAGED AT LAVATORY K.  REPAIRED EEL CABLE LEAD & OPERATIONS CHECKED IAW AMMM 33-51-96 & AMMM 33-51-00.
